View Single Post
Old 10-24-2004, 01:25 PM   #4
Palamedes Palamedes is offline
Veteran
(male)
 
Join Date: Sep 2004
Posts: 333
Palamedes HB User
Re: Yeah - Lisinopril is working - Is my BP too low now?

girlofsteel, I don't mean to rain on your parade. But, how long ago did you discontinue avalide? You may actually be experiencing a combination effect between the two drugs. The ARB (irbesartan) part can actually maintain blood pressure control effects for a week or longer after you quit taking it. A high probability is that diurectics may cause your BP to increase. This is quite common. The diuretic part of Avalide will wash out quickly. So, what you have left is a positive residual effect from irbesartan plus your newly added lisinopril. A very potent combination. It'll be interesting to see where you are in a couple weeks.

Congratulations on your numbers. It's always good to get some encouragement.

Pal